MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 99% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.A 2.75 x 32mm synergy xd drug-eluting stent was advanced for treatment.However, during introduction, the proximal shaft broke.The device was pulled by the physician from the patient and the procedure was completed with a 2.75x34mm non-boston scientific stent.No patient complications were reported and the patient was expected to fully recover.
 
Additional Manufacturer Narrative
Updated: (e4) init rptr also sent rep to fda: changed from no to yes.(g2) report source: added user facility.
 
Event or Problem Description
It was reported that shaft break occurred.The 99% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.A 2.75 x 32mm synergy xd drug-eluting stent was advanced for treatment.However, during introduction, the proximal shaft broke.The device was pulled by the physician from the patient and the procedure was completed with a 2.75x34mm non-boston scientific stent.No patient complications were reported and the patient was expected to fully recover.It was further reported that this is the same case as user facility maude report #mw5104204.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12576786
Report Number2134265-2021-12192
Device Sequence Number14283378
Product Code NIQ
UDI-Device Identifier08714729980926
UDI-Public08714729980926
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2023
Device Model NumberH7493941832270
Device Lot Number0027032214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight81